Research Repository

Browse by Author: Chu, Yuming

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Zhang, Xiaoming and Chu, Yuming (2008) The Geometrical Convexity and Concavity of Integral for Convex and Concave Functions. Research report collection, 11 (1).

Xu, Shengyuan, Shi, Peng, Chu, Yuming and Zou, Yun (2006) Robust stochastic stabilization and H∞ control of uncertain neutral stochastic time-delay systems. Journal of Mathematical Analysis and Applications, 314 (1). pp. 1-16. ISSN 0022-247X